Advanced search
Start date

Marta Cilene Gadotti

CV Lattes GoogleMyCitations ResearcherID ORCID

Universidade Estadual Paulista (UNESP). Campus de Rio Claro. Instituto de Geociências e Ciências Exatas (IGCE)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Graduated in Mathematics at Universidade Estadual Paulista "Júlio de Mesquita Filho" in 1995, she completed a master's and doctorate in Mathematics from the University of São Paulo, at ICMC-USP, in the area of Differential Equations with Delay and Impulse She holds the position of associate professor at Universidade Estadual Paulista "Júlio de Mesquita Filho", at the Institute of Geosciences and Exact Sciences in Rio Claro-SP. The main line of research is the study of the behavior of solutions of differential equations with delay and impulses: oscillation, periodic solutions and asymptotic behavior. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 27, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

GADOTTI, MARTA CILENE; TABOAS, PLACIDO Z.. Oscillations of Planar Impulsive Delay Differential Equations. Funkcialaj Ekvacioj-Serio Internacia, v. 48, n. 1, p. 35-47, . Web of Science Citations: 3.

FARIA, TERESA; GADOTTI, MARTA C.; OLIVEIRA, JOSE J.. Stability results for impulsive functional differential equations with infinite delay. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 75, n. 18, p. 6570-6587, . Web of Science Citations: 16. (10/12712-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

GADOTTI, Marta Cilene. Equações diferenciais impulsivas com retardamento: soluções oscilatórias e soluções periódicas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (97/14611-7

Please report errors in researcher information by writing to:

Report errors in this page

Error details: